Integrable extended hubbard models with boundary Kondo impurities

Bracken, A. J., Ge, X. Y., Gould, M. D. and Zhou, H. Q. (2001) Integrable extended hubbard models with boundary Kondo impurities. Bulletin of The Australian Mathematical Society, 64 3: 445-467.

Author Bracken, A. J.
Ge, X. Y.
Gould, M. D.
Zhou, H. Q.
Title Integrable extended hubbard models with boundary Kondo impurities
Journal name Bulletin of The Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
Publication date 2001-01-01
Year available 2001
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 64
Issue 3
Start page 445
End page 467
Total pages 23
Editor M. G. Cowling
Place of publication Canberra, Australia
Publisher Australian Mathematical Society
Language eng
Subject C1
230103 Rings And Algebras
780101 Mathematical sciences
010502 Integrable Systems (Classical and Quantum)
010506 Statistical Mechanics, Physical Combinatorics and Mathematical Aspects of Condensed Matter
Abstract Three kinds of integrable Kondo impurity additions to one-dimensional q-deformed extended Hubbard models are studied by means of the boundary Z(2)-graded quantum inverse scattering method. The boundary K matrices depending on the local magnetic moments of the impurities are presented as nontrivial realisations of the reflection equation algebras in an impurity Hilbert space. The models are solved by using the algebraic Bethe ansatz method, and the Bethe ansatz equations are obtained.
Keyword Mathematics
T-j Model
Strongly Correlated Electrons
Reflection Equation
Q-Index Code C1
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 00:53:11 EST